zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
New discrete type inequalities and global stability of nonlinear difference equations. (English) Zbl 1177.39026
Let $\mathbb{Z}^+$ be the set of positive integers and consider the difference equation $$\Delta x_n = -px_n + f(n,x_{n-h_0},x_{n-h_1},\dots,x_{n-h_r}),\quad n=0,1,2,\dots$$ where $r$ is a positive integer, $0=h_0<h_1<\cdots <h_r$, and $h_i\in \mathbb{Z}^+$ for $i=1,\dots,r$. The authors’ main results can be stated as follows: The zero solution is globally asymptotically stable if $$|f(n,x_{n-h_0},x_{n-h_1},\dots,x_{n-h_r})|\leq \sum_{i=0}^r q_i|x_{n-h_i}|\tag1$$ where $q_i\geq 0,~i=1,\dots,r-1$, $q_r>0$, and $\sum_{i=0}^r q_i<p\leq 1$ for some positive real number $p$ or $$|f(n,x_{n-h_0},x_{n-h_1},\dots,x_{n-h_r})|\leq \prod_{i=0}^r \beta_i| x_{n-h_i}|^{\alpha_i}\tag2$$ where $\alpha_i>0$ for $i=1,\dots,r$ with $\sum_{i=0}^r \alpha_i=1$, $\beta_i>0$ for $i=1,\dots,r$, and $\prod_{i=0}^r \beta_i<p\leq 1$ for some positive real number $p$. It appears to me that the authors’ results are valid provided that the index $i$ (for the parameters $q_i,~\alpha_i$, and $\beta_i$) starts from $0$.

MSC:
39A30Stability theory (difference equations)
WorldCat.org
Full Text: DOI
References:
[1] Cooke, K. L.; Ivanov, A. F.: On the discretization of a delay differential equations, J. differ. Equations appl. 6, 105-119 (2000) · Zbl 0954.39003 · doi:10.1080/10236190008808216
[2] Agarwal, R. P.; Wong, P. J. Y.: Advanced topics in difference equations, Mathematics and its applications 404 (1997) · Zbl 0878.39001
[3] Bay, N. S.; Phat, V. N.: Stability analysis of nonlinear retarded difference equations in Banach spaces, Comput. math. Appl. 45, 951-960 (2003) · Zbl 1053.39004 · doi:10.1016/S0898-1221(03)00068-3
[4] Liz, E.; Ferreiro, J. B.: A note on the global stability of generalized difference equations, Appl. math. Lett. 15, 655-659 (2002) · Zbl 1036.39013 · doi:10.1016/S0893-9659(02)00024-1
[5] Liz, E.; Ivanov, A. F.; Ferreiro, J. B.: Discrete halanay-type inequalities and applications, Nonlinear anal. 55, 669-678 (2003) · Zbl 1033.39012 · doi:10.1016/j.na.2003.07.013
[6] Niamsup, P.; Phat, V. N.: Asymptotic stability of nonlinear control systems described by difference equations with multiple delays, Electron. J. Differential equations 2000, No. N-11, 1-17 (2000) · Zbl 0941.93052 · emis:journals/EJDE/Volumes/2000/11/abstr.html